# SDR SIMA20171211006

- Difficulty date: December 11, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 35,201 hours, 30,574 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTN ADVISED CABIN FILLING WITH SMOKE LAV SMOKE WARNING ON EICAS.  CONFIRMED APU IS NOT THE SOURCE OF THE ODOR. OPC APU IAW EMB AMM 49-13-00. OPC GOOD.
